Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Asymptotics of Stirling numbers of the second kind'' (Proc. Amer. Math. Soc. 42 (1974), 575-580)


Authors: W. E. Bleick and Peter C. C. Wang
Journal: Proc. Amer. Math. Soc. 48 (1975), 518
MSC: Primary 41A60
DOI: https://doi.org/10.1090/S0002-9939-1975-0401490-6
Original Article: Proc. Amer. Math. Soc. 42 (1974), 575-580.
MathSciNet review: 0401490
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A60

Retrieve articles in all journals with MSC: 41A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0401490-6
Article copyright: © Copyright 1975 American Mathematical Society